CureZone   Log On   Join
Re: Day 3 of MC
 
ecochuck Views: 1,312
Published: 15 years ago
 
This is a reply to # 767,323

Re: Day 3 of MC


The first 5 days are the worst but no reason given. My theory is this is from the body dumping lots of salt. It is stored under skin and it goes back into your blood. You can feel awful.

See site below for a quote from an MD that you should not take any medications on a fast. It is like drinking alcohol with an empty stomach but worse. It has lots of info on losing weight with fasting.

http://www.phifoundation.org/fast.html
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.172 sec, (1)